# SDR DL72K990295

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 146110016
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, L1 SLIDE PACK DISLODGED FROM DOOR.  ACFT RETURNED TO BLOCK.  RESECURED SLIDE PACK, CKS NORMAL.
